MAUDE Adverse Event Report: CROSSROADS EXTREMITY SYSTEMS DYNAFORCE HIMAX; STAPLE

CROSSROADS EXTREMITY SYSTEMS DYNAFORCE HIMAX; STAPLE
Catalog Number 7118-1414KT
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/23/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This mdr was identified as part of complaint file remediation project.Non-union was identified 2 months post-op.The fusion site did not properly fuse/heal.None of the implanted hardware mechanically failed.The hardware was removed during a revision surgery and no additional hardware was implanted.Patient was non-compliant with post-op protocol.The patient is also diabetic and neuropathic.The hardware was implanted on (b)(6) 2018 and removed on (b)(6) 2018.Based on the investigation results, no defects were found with the crossroads implants that were used.The device failure category is currently unknown.It is unknown if the patient followed post-operative instructions including the importance of immobilization of the treatment site using routine methods be maintained until bone healing has occurred.Additional hardware used with the component previously listed: dynaforce mpj plate 5degree valgus, 0degree dorsiflexion, 18mm, sterile packaged part number 7r50-0018 lot number 500190.
 
Event or Problem Description
Two (2) months post-op, a non-union was identified.A revision surgery was performed to remove the hardware.No additional hardware was replaced.Original hardware was not broken.

Brand Name
DYNAFORCE HIMAX
Common Device Name
STAPLE
Manufacturer (Section D)
CROSSROADS EXTREMITY SYSTEMS
6055 primacy parkway ste 140
memphis TN 38119
MDR Report Key9410358
Report Number3011421599-2019-00020
Device Sequence Number14194679
Product Code JDR
UDI-Device Identifier00815432023356
UDI-Public00815432023356
Combination Product (Y/N)N
PMA/510(K) Number
K142727
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue Number7118-1414KT
Device Lot Number500162
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2018
Initial Report FDA Received Date12/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;